# SDR SWIA200617438

- Difficulty date: December 10, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 18,066 hours, 14,358 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OUT NEXT TO GALLEY SERVICE DOOR.  REPAIRED BROKEN WIRE AT LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.
